MAUDE Adverse Event Report: Houston Lead Model 303

Houston Lead Model 303
Model Number 303-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Nerve Damage (1979); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
Lead Model 303
Common Device Name
Lead
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
houston, TX 77058
+1(281)667-2681
MDR Report Key50305029
Report Number1644487-2026-10976
Device Sequence Number21500925
Product Code LYJ
UDI-Device Identifier05425025750115
UDI-Public05425025750115
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number303-20
Device Lot Number950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown